# SDR C2XA10IA147

- Difficulty date: May 9, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 16,985 hours, 13,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE AFT OVERWING EMERGENCY EXIT IDENTIFIER WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
